MedElevator Войти в исследования
← Поиск публикаций
Clinical case reports · 2023

The diagnostic dilemma in a patient with neuroleptic malignant syndrome during the COVID-19 pandemic: A significant increase in acute phase reactants.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Elyasi Forouzan, Zarghami Mehran, Fariborzifar Arghavan, Cheraghmakani Hamed, Shirzad Mahboobeh, Kazempour Feteme

Аннотация

KEY CLINICAL MESSAGE: In some patients, neuroleptic malignant syndrome is accompanied significant high levels of erythrocyte sedimentation rate (ESR), C-reactive protein (CRP).

ABSTRACT: Neuroleptic malignant syndrome (NMS) is an idiosyncratic life-threatening adverse reaction and usually triggered in response to antipsychotic drugs. In addition, leukocytosis and increased muscle enzymes levels (especially creatine phosphokinase) are observed in NMS. In addition, a transient increase in different types of acute phase reactants in NMS has been mentioned. This article describes a woman treated with haloperidol, perphenazine, escitalopram, and alprazolam because she developed catatonic symptoms after psychological stress. She suffered from NMS symptoms and had elevated CRP and ESR levels, among other signs and symptoms. Given the COVID-19 pandemic and reports of co-occurrence of catatonia and NMS and COVID-19 and elevated erythrocyte sedimentation rate (ESR) and C-reactive protein (CRP), this patient was a diagnostic dilemma. After consultation with the consultation-liaison psychiatry units, she was managed adequately with electroconvulsive therapy and lorazepam.